1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Weekly Im - High E2 - Switching Up - Any Feedback?

Discussion in 'Male Health & HRT' started by AY1514, Dec 28, 2018.

  1. AY1514

    AY1514 New Member

    Joined:
    Sep 12, 2018
    Messages:
    11
    Likes Received:
    0
    I am a 44 year old male. Been on TRT for a long time. After limited success with pellets, gels, creams, decided to go with IM testo cypionate. Doc started me on 100mg weekly IM injections about 2 months ago. After 7 weeks, I had labs done 72 hours after my last injection. Total T was 1330. Free T was 37.9. Hemoglobin and hematocrit where on the high side, but still within range. I noticed about 4 weeks ago some shortness of breath, weight gain, fatigue, lack of morning wood. Wondered if it was high estradiol, so I had sensitive estradiol test from Discounted Labs. Got results last week. Sure enough, estradiol at 53.3. Went to doctor to discuss yesterday. He wanted to keep same t.cyp dose but increase to E10D. I told him that I actually was hoping to go E3.5 days (twice per week) and split the dose. He was hesitant, but agreed to it, but wants to cut my dose by 20%. So the plan now is 40mg twice per week. He believes that bringing the testosterone down a little will lower the estradiol. He also suggested I skip my last weekly injection before starting twice per week. He believes that will let estradiol come back down. So, the plan is that I begin 40mg E3.5D two weeks after my last 100mg weekly injection. We are going to pull labs again in about 6 weeks. I am trying to avoid an AI if possible. I also need to lose about 40 pounds. My doctor is not very progressive with TRT, but he is willing to try things based on my suggestions from research, these forums, etc. Does this seem like a good plan? Or would folks recommend starting an AI right away? Any concerns with the doctor dropping my dosage by 20%?
     
  2. Captain

    Captain Member

    Joined:
    May 24, 2013
    Messages:
    298
    Likes Received:
    16
    Sounds like your getting treated correctly. Could be elevated DHT causing anxiety making you feel shortness of breath.
     
    AY1514 likes this.
  3. AY1514

    AY1514 New Member

    Joined:
    Sep 12, 2018
    Messages:
    11
    Likes Received:
    0
    My DHT is pretty mid-range.
     
  4. AY1514

    AY1514 New Member

    Joined:
    Sep 12, 2018
    Messages:
    11
    Likes Received:
    0
    How do you time labs to get peaks and troughs on E3.5D IM injections?
     
  5. LeanGuy

    LeanGuy Active Member

    Joined:
    Feb 23, 2008
    Messages:
    1,738
    Likes Received:
    21
    Better to not need the AI if possible. It is just another variable you'd need to worry about. What is your SHBG and/or Free T? That is what you should be looking at with regard to optimal T levels. It sounds like you are on the right path by reducing the dose and increasing the frequency. Labs are typically drawn in the morning right before your next shot.
     
  6. Bulldog

    Bulldog Administrator Staff Member Administrator

    Joined:
    May 10, 2008
    Messages:
    5,880
    Likes Received:
    25
    This sounds like a good plan to me. As for testing peaks and throughs...there really aren't any to speak of when injecting a long acting ester like Testosterone Cypionate twice per week. Your levels will be pretty flat injecting Testosterone Cypionate every 3.5 days.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.